Shipping Information, click here
View our easy return policy, click here
To log in to your account and request an RMA, click here
Write Your Own Review
Prostaglandins are found in all inflamed tissue and relay a response to the body if an injury occurs. Since the ibuprofen found in Advil restrains the prostaglandin, the pain message does not reach the brain as powerfully as it would before therefore reducing the pain level of the injury or inflamed tissue. Advil Advanced Medicine for Pain eliminates the pain whereas other medications such as Tylenol briefly mask the discomfort. Studies show that Advil gets rid of the pain so that the user can immediately go on with their day after taking a capsule while Tylenol users wait over 30 minutes for the medicine to kick in and then find that the headache still lingers and are likely to have to take another dosage.
One single capsule of this medicine can divert the pain messages for an extended time, leaving you pain free for 4 to 6 hours. Packaged in a case of 50 individually packed 2-tablet pouches, Advil makes it easy and safe to carry around so that you can be relieved of pain regardless of your location! Now you have an economical alternative to carrying around a bottle of medicine. Get the pain relief you need and deserve! Buy your Advil Advanced Medicine for Pain from ActiveForever.com today!
Advil 2-Pack Pouch Features:
- Temporarily reduces fever
- Lasts for 4 to 6 hours
- Great for treating soreness and stiff muscles
- Easy to swallow
- Temporary pain relief from headaches, toothaches, backaches, colds, muscular aches, arthritis, menstrual cramps and more!
Advil Advanced Medicine for Pain Specifications:
- Includes: 50 2-packs
- Active Ingredient: Ibuprofen 200 mg
Return Policy: Due to hygiene purposes, this item is non-returnable. Please refer to ActiveForever's return policy for more detailed information.
Related Searches: M 48008 100, m-4008-100, m4008-100, first aid only, red cross, redcross, red-cross, firstaidonly, firstaid only